MAUDE Adverse Event Report: AXONICS MODULATION TECHNOLOGIES, INC. AXONICS; TRIAL STIMULATOR

AXONICS MODULATION TECHNOLOGIES, INC. AXONICS; TRIAL STIMULATOR
Model Number 1601
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/06/2020
Type of Reportable Event Malfunction
Event or Problem Description
High impedance with the trial stimulator (epg).Issue was resolved by replacing the trial stimulator with another one.
 
Additional Manufacturer Narrative
A review of the production records found no production issues with the device.
 
Event or Problem Description
See section h, number 6, event problem and evaluation codes.
 
Event or Problem Description
See section h, number 6, event problem and evaluation codes.

Brand Name
AXONICS
Common Device Name
TRIAL STIMULATOR
Manufacturer (Section D)
AXONICS MODULATION TECHNOLOGIES, INC.
26 technology drive
irvine CA
MDR Report Key9801207
Report Number3002968685-2020-00019
Device Sequence Number2778074
Product Code EZW
UDI-Device Identifier10810005340059
UDI-Public10810005340059
Combination Product (Y/N)N
Initial Reporter StateSC
PMA/510(K) Number
P180046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1601
Device Catalogue Number1601
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2020
Initial Date Received by Manufacturer 02/11/2020
Supplement Date Received by Manufacturer02/11/2020
02/11/2020
Initial Report FDA Received Date03/06/2020
Supplement Report FDA Received Date04/03/2020
04/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1